# SDR 20000608SH017

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Part number: 6552806260
- Condition: Wrong Part
- Location: Fuselage
- Component: Switching Accy, Boeing
- Component part number: 6552806259
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE UNIT HAS SEVERAL WIRES INSTALLED IN THE WIRE BUNDLE THAT ARE NOT BMS-13-46 AS REQUIRED PER BOEING STANDARDS.  THE WIRE BUNDLE HAS SEVERAL WRAP CONNECTIONS THAT ARE NOT COMPLIANT WITH BOEING STANDARDS.  SEVERAL WRAPS ARE LOOSE OR OVERLAPPED AND DO NOT HAVE THE REQUIRED AMOUNT OF INSULATED WIRE WRAPS ON THE TERMINAL POSTS; MUST TOUCH 4 CORNERS OF THE POST MINIMUM.  (X)
